# SDR UIEA2010123100249

- Difficulty date: December 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 46,092 hours, 7,161 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX REPORTED DENT DAMAGE FOUND ON THE LT OTBD FORE FLAP - WBL745 UPPER EXTERNAL SKIN PANEL.  MEASURING 5.0 IN LENGTH X 3.125 IN. WIDTH & AMP; 0.625 IN. (REF FIG 1).  THE DAMAGED AREA EXCEEDS THE SRM 57-53-01, FIG 101, ALLOWABLE DAMAGE 1 LIMITS.  (DISPOSITION WAS MADE TO PERFORM TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 25FC IAW PART 2 AND PERMANENT REPAIR IAW PART 3 PRIOR TO THE ACCUMULATION OF 4,000 FLIGHT HOURS AFTER PART 1.)
